Q. Are skin peeling procedures effective in treating dark underarms?

Answered by
Dr. Kakkar
and medically reviewed by iCliniq medical review team.
Published on Dec 02, 2017 and last reviewed on: Oct 12, 2019

Hello doctor,

I am a 24 year old female. I have dark underarms. I used hair removal cream when I was a teenager. I went to a dermatologist and she suggested a skin peeling treatment. It is expensive. So, I just wanted to know if such procedures are effective and for how long? Or are there any creams available to treat this problem which I can buy and use?

Dr. Kakkar

Dermatology HIV/AIDS Specialist Venereology
#

Hello,

Welcome to icliniq.com.

I have noted your concern.

  • You may use Litearm Lotion for dark underarms. It contains Glycolic acid as the main active ingredient which has a skin lightening and exfoliating action.
  • Chemical peeling too induces skin exfoliation thus shedding off excess pigment.

Regards.

For more information consult a dermatologist online --> https://icliniq.com./ask-a-doctor-online/dermatologist

Thank you doctor,

So, should I skip the session and focus only on the cream you have suggested?

Dr. Kakkar

Dermatology HIV/AIDS Specialist Venereology
#

Hello,

Welcome back to icliniq.com.

  • If you are already undergoing chemical peels, then I suggest you continue with the sessions as advised by your doctor. You may use the cream for maintenance of improvement or in between peeling sessions.

Regards.

For more information consult a dermatologist online --> https://icliniq.com./ask-a-doctor-online/dermatologist

Also Read Answers From:

Related Questions & Answers


Can I use Kojivit cream to improve my complexion?

Query: Hi doctor, I have a wheatish complexion. Can you please suggest if I can use Kojivit cream for skin lightening?  Read Full >>


Dr. Rashmi Singh
Dermatologist

Answer: Hello, Welcome to icliniq.com. Yes, you can use Kojivit gel (Kojic acid) safely daily. But, it only removes extra tan from your skin. You can try using a Glycolic acid based face wash for better results of skin lightening. Make sure that you apply sunscreen every 5-6 hours. You can also g...  Read Full

Why is my face darker than the rest of my body?

Query: Hello doctor, The color of the skin on my face is too dark when compared to the skin on my nose, cheeks, and rest of my body. How can I restore the original color on my face?  Read Full >>


Dr. Suvina Attavar
Dermatologist

Answer: Hi, Welcome to icliniq.com. The skin often darkens due to tanning under the effect of UV (ultraviolet) rays. I would strongly recommend using a sunscreen with a minimum SPF of 30. The sunscreen has to be applied at least half an hour before you go out and has to be reapplied every four hours till ...  Read Full

Which medicine should I take for patchy beard?

Query: Hi doctor, Actually, my skin tone is medium and is very oily. I want to have a white and fair skin tone. I also want to get rid of this oily skin. I have been taking Omega 3 capsules for two months as someone told me that it will help me for my skin, but I did not notice any changes. Now, one of my ...  Read Full >>


Dr. Shaunak Patel
Dermatologist

Answer: Hi, Welcome to icliniq.com. The darker skin tone can be attributed to tanning and also ones natural color. I therefore recommend you daily sunscreen, use it 20 minutes prior to going outside. Using a night cream like ISIS Neotone night serum everyday at night for two to three months will help,...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.